68097members
358403posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Anastrozole

4 REPLIES 4
Highlighted
Member

Re: Anastrozole

Try TEVA brand NO side effects!!!
My pharmacist switched brand to Accord and I had horrible joint pain and spotting blood after 2 years no cycle.
Accord is dangerous if it can stimulate ovaries after 2 years. Again try TEVA
Highlighted
Member

Re: Anastrozole

I too am on anastrozole and have been for 2 years. I am 70 so some of my problems could be simply down to my age but my ankles hurt, as do my hands. I can cope with that but am horrified by the state of my hair - thinning so much that I have a comb-over to hide the bald patch and even finer and limper than it used to be. When I mentioned my hair at my annual consultation the nearly bald, male, surgeon simply said that I wouldn't go completely bald! (As he was the surgeon who'd operated on my husband's hernia and has nothing whatsoever to do with my situation I wasn't particularly confident that he knew what he was talking about.)

Highlighted
Member

Re: Anastrozole

Hi lovedogs I too am on Anastrozole and having same side effects, the pains seem to be getting worse I thought my body would get used to drug and adapt to it, however not the case at the moment. Have also tryed letrozole which had same effects, going to give it a few more months before I think of what to do next - keep smiling.
Highlighted
Member

Re: Anastrozole

Hi lovedogs,

 

I am sorry you are experiencing joint pain on Anastrozole. I know there are many users who are on Anastrozole and I am sure they will be along to show their support and share their experiences. 

 

You may want to download our leaflet on Anastrozole which you can find here. There is also a thread that has been created by a user (Anastrozole, side effects do they get better) which you may want to try posting on so more users see your message.

 

In the meantime please do call our helpline at 0808 800 6000 who will be able to talk to you about what you are experiencing and offer a friendly ear.

 

Best wishes, 

 

Lizzy

Highlighted
Member

Anastrozole

2 1/2 years into it and having lots of side effects for last year. Bone and joint pain is terrible. Hurts to stand up. I feel like there is ground glass in my ankles. Hot flashes and sad. Worry constantly. I am 60 and moving too slow. So glad to know I am not crazy!